# SDR CA000530052

- Difficulty date: May 18, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- Aircraft time: 56,769 hours
- Engine: Rroyce RB21122B02
- System (JASC): 5554 · Rudder/Tab, Attach Fittings
- Part: Bolt
- Part number: MS2125005024
- Condition: Sheared
- Location: Rudder Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING C CHECK FOUND RUDDER HINGE RT OTBD BOLT SHEARED.
